Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A solution of the ``plank problem.''


Author: Thøger Bang
Journal: Proc. Amer. Math. Soc. 2 (1951), 990-993
MSC: Primary 52.0X
MathSciNet review: 0046672
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.0X

Retrieve articles in all journals with MSC: 52.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1951-0046672-4
PII: S 0002-9939(1951)0046672-4
Article copyright: © Copyright 1951 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia